Please use this identifier to cite or link to this item:
Title: A general multi treatment adaptive design for multivariate responses
Authors: Biswas, Atanu
Coad, D Stephen
Keywords: Allocation proportion
Delayed response
Mixed responses
Multivariate normal distribution
Probit link
Prognostic factor
Unknown variability
Issue Date: 2005
Citation: Sequential Analysis, v.24, p.139-158
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Binder2.pdf2.38 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.